MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT E3+ CARTRIDGE
Catalog Number 09P82-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Vitrectomy (2643)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2017, abbott point of care was contacted by a customer regarding i-stat e3+ cartridges that yielded suspected discrepant result on a (b)(6) female dialysis patient scheduled to receive a vitrectomy.The patient was admitted on (b)(6) 2017 at 11:35 and discharged on the same day at 13:52.The procedure was performed successfully.There was no additional patient information available at the time of this report.Return product is not available for investigation.(b)(6).Samples were collected and tested on (b)(6) 2017 there are no injuries associated with this event.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 11/21/2017.Retain product was tested and functioning according to specification.Return product was not available.
 
Event or Problem Description
Na.

Brand Name
I-STAT E3+ CARTRIDGE
Common Device Name
E3+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key6966389
Report Number2245578-2017-00591
Device Sequence Number1221851
Product Code JGS
UDI-Device Identifier10054749000101
UDI-Public10054749000101
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K912387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2018
Device Catalogue Number09P82-25
Device Lot NumberJ17147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/29/2017
Supplement Date Received by Manufacturer11/21/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR